A family of solutions of a nonlinear ordinary differential equation and its application to Painlevé equations (III), (V) and (VI)

Shun Shimomura

Research output: Contribution to journalArticlepeer-review

18 Citations (Scopus)
Original languageEnglish
Pages (from-to)650-662
Number of pages13
JournalJournal of the Mathematical Society of Japan
Volume39
Issue number4
DOIs
Publication statusPublished - 1987 Oct
Externally publishedYes

ASJC Scopus subject areas

  • General Mathematics

Cite this